Follow
Andreas Cap
Andreas Cap
Professor of Mathematics, University of Vienna
Verified email at univie.ac.at - Homepage
Title
Cited by
Cited by
Year
Parabolic geometries I
A Cap, J Slovák
American Mathematical Soc., 2009
6152009
Bernstein-Gelfand-Gelfand sequences
A Čap, J Slovák, V Souček
Annals of Mathematics 154 (1), 97-113, 2001
2902001
Parabolic geometries and canonical Cartan connections.
A Cap, S Hermann
Hokkaido Math. J. 29 (3), 453-505, 2000
211*2000
Tractor calculi for parabolic geometries
A Čap, A Gover
Transactions of the American Mathematical Society 354 (4), 1511-1548, 2002
1992002
On twisted tensor products of algebras
A Čap, H Schichl, JČ VanČura
Communications in algebra 23 (12), 4701-4735, 1995
1761995
Standard tractors and the conformal ambient metric construction
A Čap, AR Gover
Annals of Global Analysis and Geometry 24, 231-259, 2003
1312003
Weyl structures for parabolic geometries
A Čap, J Slovák
Mathematica Scandinavica, 53-90, 2003
892003
Prolongations of geometric overdetermined systems
T Branson, A Čap, M Eastwood, A Rod Gover
International Journal of Mathematics 17 (06), 641-664, 2006
882006
Invariant operators on manifolds with almost Hermitian symmetric structures, I. Invariant differentiation
A Cap, J Slovák, V Soucek
arXiv preprint dg-ga/9503003, 1995
831995
Tractor bundles for irreducible parabolic geometries
A Cap, AR Gover
Global analysis and harmonic analysis (Marseille-Luminy, 1999) 4, 129-154, 2000
782000
Parabolic geometries. I, volume 154 of Mathematical Surveys and Monographs
A Cap, J Slovák
American Mathematical Society, Providence, RI, 2009
692009
Correspondence spaces and twistor spaces for parabolic geometries
A Čap
Walter de Gruyter 2005 (582), 143-172, 2005
682005
Infinitesimal automorphisms and deformations of parabolic geometries
A Cap
Journal of the European Mathematical Society 10 (2), 415-437, 2008
662008
Holonomy reductions of Cartan geometries and curved orbit decompositions
A Čap, AR Gover, M Hammerl
642014
Invariant operators on manifolds with almost Hermitian symmetric structures, II. Normal Cartan connections
A Cap, J Slovák, V Soucek
arXiv preprint dg-ga/9503004, 1995
601995
Two constructions with parabolic geometries
A Cap
arXiv preprint math/0504389, 2005
552005
CR—tractors and the Fefferman Space
A Čap, AR Gover
Indiana University mathematics journal, 2519-2570, 2008
532008
On distinguished curves in parabolic geometries
A Cap, J Slovák, V Zádník
Transformation Groups 9, 143-166, 2004
412004
Invariant operators on manifolds with almost Hermitian symmetric structures, III. Standard Operators
A Čap, J Slovák, V Souček
Differential Geometry and its Applications 12 (1), 51-84, 2000
372000
Projective BGG equations, algebraic sets, and compactifications of Einstein geometries
A Čap, AR Gover, M Hammer
Journal of the London Mathematical Society 86 (2), 433-454, 2012
362012
The system can't perform the operation now. Try again later.
Articles 1–20